Can Rogaine® Cause Sexual Side Effects?
With the Web buzzing over the long-term sexual side effects of Finasteride (Propecia), hair loss patients now demand to know the long-term side effects of other hair loss drugs.
Hair loss professionals and dermatologists are quick to remind patients of the following:
- The study that showed evidence of long term side effects of Propecia was significantly flawed. Conclusions were drawn from a very small sample size of participants. Moreover, no followup studies have been conducted to confirm the original findings.
- Sexual dysfunction is a known side effect of Propecia, and a number of agents deliver such information to patients. Physicians, prescription companies (via labeling), and the US Food and Drug Administration have historically taken steps to ensure patients understand the risks associated with prescription medications, and Propecia is no exception.
But, does a topical hair loss treatment like Rogaine have the potential to cause long lasting sexual side effects?
Continue Reading: Can Rogaine® Cause Sexual Side Effects?
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now